• Zielgruppen
  • Suche
 

Publikationen

Suche nach
in in allen Feldern AutorTitelBeschreibung
Kategorie
Jahr
 

2016 2015 2014 2013 2012 2011 2010 2009 2008 2007 2006 2005 2004 2003 2002 2001 2000 1999 1998 1997 1996 1995 1994 1992 1989 1987 1986 alle Jahre

Artikel

Bergner, M., Jakob, R. (2011): Exclusion of boundary branch points of minimal surfaces, Analysis (Munich) 31(2), 181--190.

Bergner, M., Schäfer, L. (2011): On time-like Willmore surfaces in Minkowski space, J. Geom. Phys. 61(10), 1985--1995.

Bergner, M., Schäfer, L. (2011): Time-like surfaces of prescribed anisotropic mean curvature in Minkowski space, Proceedings of 8th AIMS Conference, Discrete and continous dynamical systems, 155-162.

Bielawski, R., Pidstrygach, V.  (2011): On the symplectic structure of instanton moduli spaces, Adv. Math. 226, no. 3, 2796--2824.

Chursin, M., Schäfer, L., Smoczyk, K. (2011): Mean curvature flow of space-like Lagrangian submanifolds in almost para-Kähler manifolds, Calc. Var. 41(1-2), 111--125,  | Datei |
DOI: 10.1007/s00526-010-0355-x

Cortés, V., Leistner, T., Schäfer, L., Schulte-Hengesbach, F. (2011): Half-flat structures and special holonomy, Proc. Lond. Math. Soc. (3) 102(1), 113-158.

Schäfer, L. (2011): On the structure of nearly pseudo-Kähler manifolds, Monatsh. Math. 163(3), 339--371.

Smoczyk, K. Wang, M.-T.  (2011): Generalized Lagrangian mean curvature flows in symplectic manifolds, Asian J. Math. 15(1), 129--140.
arXiv: 0910.2667

Smoczyk, K.  (2011): On algebraic selfsimilar solutions of the mean curvature flow, Analysis (Munich) 31(1), 91--102.  | Datei |
DOI: 10.1524/anly.2011.0941

Smoczyk, K. (2011): Evolution of spacelike surfaces in anti-De Sitter space by their Lagrangian angle, Mathematische Annalen, 2013, Volume 355, no. 4, 1443-1468
DOI: 10.1007/s00208-012-0827-8
arXiv: 1107.1836

Bücher

Ebeling, W. (ed.), Hulek, K. (ed.), Smoczyk, K. (ed.) (2011): Complex and differential geometry. Conference held at Leibniz Universität Hannover, Germany, September 14--18, 2009, Springer Proceedings in Mathematics 8.
DOI: 10.1007/978-3-642-20300-8